Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having stomach problems. Feeling lightness in body. Treatment? - Online Doctor Chats

Date : 06-Sep-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Dr. XXXXXXX here
Doctor:How can I help you?
User:Hi Doctor XXXXXXX
User:I have stomach problem, I posted a query as well
User:I have seen few doctors and did taken some medicines but not very happy with treatment taken and advices.
User:so looking for some guidance
Doctor:May I know if you posted question using Ask a Specialist?
Doctor:Yes, XXXXXXX I see you posted this question to a gastroenterologist.
Doctor:I am a general physician and gastroenterologist are the experts in handling such cases.
Doctor:If you do not have any symptoms now, I would suggest you to wait for this specialist reply.
Doctor:You can come back on chat if you have any doubts/clarifications.
Doctor:Are you there?
User:one minute
User:I have some other thing which I would like to have suggestion
Doctor:Sure. Proceed with your query.
User:I do feel lightness in my body but there is no reduction in weight and also my vitamin D level tends to fall again and again
User:I do exercise regularly and dont drink and dont smoke, also I am a vegeterian
Doctor:Vitamin D level is a hormone that is deficient in individuals due to dietary and in those who don't expose them self to sunlinght.
Doctor:*sun light.
Doctor:Apart from this most often we do not find any other serious causes for vitamin D deficiency.
User:I do have taken bon shine and once I do complete the course it comes to sufficient levels but it falls again
User:so thats normal and this should not be related to my stomach problem right?
User:also I feel my body has little loosen up..tightness of my skin I mean to say
User:any guess what could be the reason for that
User:If you suggest some tests I can get them done and upload them here..
Doctor:Vitamin D deficiency causes reduced calcium which in turn is responsible for wide variety of symptoms.
User:I am a thelessemia minor and I have been recommended to not take iron supplements..
Doctor:It would be extremely difficult for a physician without an opportunity to examine you physically and by looking at your other reports to known if they are related to each other.
Doctor:Iron supplement and thalessemia minor has no direct relationship here.
User:Can I take calmagd3 from Amway to keep my Vitamin d and calcium at par
User:then one of the doctor told me that taking iron supplement for a thelessemia minor is like poison
User:Can you confirm that its fine for me to take calmagd3 supplement from Amway and you do not see any issue with that being me a Thalessemia minor?
Doctor:I would suggest you to expose yourself to the sun for 15-20 minutes in the morning. Add vitamin D XXXXXXX food - milk and milk products, fortified cereals, soya products and mushrooms in your diet.
Doctor:If levels continue to be low, you can add supplements of your choice.
Doctor:Calcium supplements from Amway may be costly and have very little benefits compared to regular vitamin D supplements.
User:OK, Can you please see this page for my question about iron supplements
Doctor:Have you followed?
Doctor:I would like you to post your questions, and I can share my opinion to you.
User:Thanks Doc..
User:I am looking for guidance here..
User:I will post, appreciate your help
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor